Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGeneration of difference schemes for the Burgers equation by constructing Gr\"obner bases.
Author(s) Yuri A. Blinkov, V.V. Mozzhilkin
TypeArticle in Journal
AbstractA system of basic difference relations approximating an original system of equations, which are required for the generation of difference schemes, is given. The use of the Gröbner basis technique made it possible to generate classes of Lax, Lax-Wendroff, and Godunov schemes for the Burgers equation.
ISSN0361-7688; 1608-3261/e
URL http://link.springer.com/article/10.1134%2FS0361768806020095
LanguageEnglish
JournalProgram. Comput. Softw.
Volume32
Number2
Pages114--117
PublisherSpringer US, New York, NY; Pleiades Publishing, New York, NY; MAIK ``Nauka/Interperiodica
Year2006
Edition0
Translation No
Refereed No
Webmaster